# SDR IXXA06SMN086S

- Difficulty date: March 9, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FLT CMPT CORR BETWEEN FINGER DOUBLER AND BULKED, STA 67 RBL 53.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 06130 DATE 03-09-06 EO SEMAN 2006174 DATE 03-15-06.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PAGES 17, 18. FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0 PAGE 2P. REMOVED DAMAGED AREA IAW SEMAN DWG ED-4192.  REMOVED CORRODED CLIP IAW DC8 SRM 51-3-0. PERFORMED NDT INSP TO AREA IAW DC8 NDT SPM PART 06-10-01-001. NO CRACK.  FABBED INTERNAL FINGER DOUBLER AND FILLER AND STRUCTURAL FILLERS AND EXTERNAL TRIPLER DOUBLER IAW SEMAN DWG ED 4192. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC8 SRM 51-1-8B . FABBED NEW CLIP IAW ATI REPAIR SPECIFICATION 2003-05, EA SEMAN 2000171. PERFORMED HEAT
